# SDR SWIA2017102343895

- Difficulty date: September 30, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 34,820 hours, 21,334 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR OUTER HANDLE HOUSING IS GOUGED IN SEVERAL LOCATIONS. INSTALLED A NEW CARGO DOOR OUTER HANDLE ASSY IAW SRM. PERFORMED OPS TEST OF THE HANDLE IAW AMM. OPS TESTED GOOD.
